# SDR AALA202406072732

- Difficulty date: June 6, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737823
- Aircraft serial: 30903
- Aircraft time: 40,283 hours, 16,991 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Loose
- Location: Lavatory E
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-E DOOR DIFFICULT TO OPEN AND CLOSE. TIGHTENED LAVATORY-E DOOR ENTRY LOWER THRESHOLD PLATE AND LUBED LATCH ASSEMBLY, OPERTIONAL CHECK NORMAL.
